The smoothed bootstrap approximation for the kernel estimator of probability density under random censorship (Chinese)

Wang, Qihua . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1997. 20 :367-377

Locate this article in:

Bibtex

@article{CIS-137862,
  Author = {Wang, Qihua},
  Title = {The smoothed bootstrap approximation for the kernel estimator of probability density under random censorship (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {20},
  Year = {1997},
  Pages = {367--377},
  Keywords = {}
}

Similar articles